N-TUPLE SUM ANALOGUES FOR RAMANUJAN-TYPE CONGRUENCES

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In this paper we prove supercongruence relations for truncated N-tuple sums of basic hypergeometric series. As an application, we give double, triple, and quadruple sum analogues of some Ramanujan-type supercongruences.

Original languageEnglish
Pages (from-to)1-16
Number of pages16
JournalProceedings of the American Mathematical Society
Volume151
Issue number1
DOIs
Publication statusPublished - Jan 1 2023

Keywords

  • cyclotomic polynomial
  • q-analogue
  • super(congruence)
  • truncated sum

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'N-TUPLE SUM ANALOGUES FOR RAMANUJAN-TYPE CONGRUENCES'. Together they form a unique fingerprint.

Cite this